# SDR ALGA2012060101

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N139TZ
- Make and model: Agusta AW139
- Aircraft serial: 41202
- Aircraft time: 1,925 hours
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, NR 1 FUEL PUMP CAUTION LIGHT ILLUMINATED.
